I’m definitely not feeling so well today. I started my new medicine today so I don’t know if it’s from that or if it’s from what I ate/had to drink last night. I had a lot of fried food for dinner and one mixed drink. I’ve had an upset stomach the day after having some alcohol so I’m not sure if it’s from that or the fried food. I’ll definitely be trying to figure that one out eventually. I’m more of a social drinker and don’t drink a whole lot so if it does turn out to make my UC unhappy it’s not a big deal to me. But if fried foods make my UC upset I’ll definitely be pissed about that. I love me some wings, beer battered fish and french fries!
Today my symptoms include:
- Upset stomach
- Slight nausea
The headache started about an 1-1.5 hrs after I took the Budesonide. A headache is one of the side effects of this medication so I have a feeling that’s what it’s from. And it’s been coming and going which is weird. I did try taking Tylenol and Excedrin to get rid of it but didn’t have much luck there. It did help a little with the intensity of it though which was nice. The upset stomach could of been from what I ate last night which is what I’m hoping happened. Otherwise it means that I’m not having a very good reaction to the Budesonide which would really suck. I’m going to give everything a day or two two hopefully settle down before I call my GI and see what the plan is. The fatigue is just starting to be a part of every day life at this point. I’m hoping that I’ll be able to sleep better on the Budesonide soon. And the bloating could very well be from my fructose intolerance. It’s hard to figure out what all has excess fructose in it.
I also found out today that the FMLA(Family Medical Leave Act) does NOT protect you from layoffs/reductions in work force at work. Which really pisses me off. Your employer can’t use it as an excuse to lay you off but they’re also not entitled to give you your job back. I mean, what the hell’s the point of it then? It’s pretty scary for me to think about. I can’t afford to lose my job 😦